# SDR WRLA2006019

- Difficulty date: August 1, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N272
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NR 2 ENG FLAMED OUT APPROX 30 MINS INTO FLIGHT.  PRECEDED BY A LEVEL 2 SELECT FADEC ALTN ALERT NR 2 EPR OBSERVED WITH AN AMBER X EGT DECREASING.  FUEL OFF INDICATION IN THE FUEL FLOW DISPLAY.  FADEC ALT SELECTED AND ENG RESTARTED.  ALT TIME OF OCCURRENCE 360 DEG AIRSPEED 83M.  FADEC RESET.
